RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1962, Volume 26, Issue 3, Pages 329–346 (Mi izv3221)  

The Borel type of certain sets of sequences associated with Fourier series

A. A. Konyushkov


Full text: PDF file (1277 kB)

Bibliographic databases:

Received: 05.07.1960

Citation: A. A. Konyushkov, “The Borel type of certain sets of sequences associated with Fourier series”, Izv. Akad. Nauk SSSR Ser. Mat., 26:3 (1962), 329–346

Citation in format AMSBIB
\Bibitem{Kon62}
\by A.~A.~Konyushkov
\paper The Borel type of certain sets of sequences associated with Fourier series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1962
\vol 26
\issue 3
\pages 329--346
\mathnet{http://mi.mathnet.ru/izv3221}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=139894}
\zmath{https://zbmath.org/?q=an:0105.05301}


Linking options:
  • http://mi.mathnet.ru/eng/izv3221
  • http://mi.mathnet.ru/eng/izv/v26/i3/p329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:68
    Full text:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019